I recently switched from the Depo shot which I had been on for almost 2 years without getting a period, to Tri-Sprintec which I am on my 3rd month and got my period all 3 months (the first 2 were like my regular periods). I got my period as usual on the 5th and I bled pretty heavily for the first 6-8 days of this period (which I read that abnormal periods can be ok for the first few months), yet I am still bleeding (light but its annoying and its got the consistency of discharge) and it is the 21st (16 days later!) I am scared and would like to be directed in the right direction as to what I should do, is this serious? Or could this be a normal side effect from the switch from one method of birth control to another?
The depo does take away the period, so coming off of that and into a pill that allows you to have a cycle is normal. If you continue to bleed into the next scheduled cycle I would call the doc. I started a new pill and had my period the whole month. I would not stress until you have more symptoms and your bleeding very heavy meaning a new pad or tampon every 30 minutes.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jan 2014 • 2 answers
Posted 29 Jan 2014 • 1 answer
Posted 29 Nov 2014 • 1 answer
Posted 24 Feb 2015 • 2 answers
Depo-Provera - Is it normal to bleed after a week of having your period after getting the depo shot?
Posted 7 Aug 2015 • 1 answer